# SDR 98ZZZM942

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Tail Comp
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, REAR TAIL EMERGENCY LIGHT NO OPERATING.  REPLACED BATTERIES AND ONE POWER PACK.  EMERGENCY EXIT LIGHTS, TAIL STAIRWAY.  REPAIRED ONE LIGHT HANGING LOOSE.  OPS CHECK OK.  (M)
